# SDR MALA010194

- Difficulty date: February 4, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON UPPER ANGLE OF FRAME STA 236.5.  REFER TO CELSIUS W/O 19317, TASK 1510.  MAINTENANCE REMOVED CORROSION, OUT OF LIMITS ON UPPER ANGLE FRAME 236.5.  FABRICATED NEW ANGLE IAW SRM 51-40-21, 51-20-30.  ALODINE AND PRIMED PARTS IAW SRM 51-20-42/43.  APPLIED TOPCOAT AND INSTALLED WET SEAL IAW SRM 51-20-41.
